# SDR 95ZZZZ225

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, GEAR DID NOT EXTEND WHEN GEAR LEVER PLACED IN DOWN POSITION, RECYCLED, WORKED NORMALLY.  JACKED ACFT, PERFORMED 3 GEAR SWINGS, SEVERAL CYCLES.  INSPECTED GEAR, NO DEFECTS NOTED.  ALL GEAR SWINGS SUCCESSFUL.  COULD NOT DUPLICATE.  ALL WORK IAW 32-30.
